# SDR ASMF201507013

- Difficulty date: June 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 22,910 hours, 11,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1550121221
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,910 hours, 11,323 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED IN THE HYD SYS B OF THE ENG DRIVEN PUMP.  PERFORMED REVISION DETECTING HYD LEAK AT HYD SYS B OF THE ENG DRIVEN PUMP HYD PRESS LINE.  THE HYD PRESS LINE WAS CLEANED & TIGHTENED IAW AMM 29-11-11.  AS PRECAUTIONARY ACTION, HYD PRESS LINE & NIPPLE WERE REPLACED IAW AMM 71-00-02, TESTED CORRECT.
